# SDR SWIA2020020348096

- Difficulty date: December 17, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE RBL 9 HAS CORROSION BTWEEN FS 559.00+80 AND FS 559.00+96   (C-CHECK) RO 1/28/2020   REMOVED CORROSION IAW CRJ200 SRM 51-21-06. OUT OF LIMITS IAW CRJ200 SRM. WORK TO BE ACCOMPLISHED ON W/O 1018024 1000/0184 SN 7507374
